The Annals of Statistics

Corrections: The $N^{-2}$-Order Mean Squared Errors of the Maximum Likelihood and the Minimum Logit Chi-Squared Estimator

Takeshi Amemiya

Full-text: Open access

Article information

Source
Ann. Statist., Volume 12, Number 2 (1984), 783.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346526

Digital Object Identifier
doi:10.1214/aos/1176346526

Mathematical Reviews number (MathSciNet)
MR740932

Zentralblatt MATH identifier
0544.62030

JSTOR
links.jstor.org

Citation

Amemiya, Takeshi. Corrections: The $N^{-2}$-Order Mean Squared Errors of the Maximum Likelihood and the Minimum Logit Chi-Squared Estimator. Ann. Statist. 12 (1984), no. 2, 783. doi:10.1214/aos/1176346526. https://projecteuclid.org/euclid.aos/1176346526


Export citation

See also

  • Original Paper: Takeshi Amemiya. The $n^{-2}$-Order Mean Squared Errors of the Maximum Likelihood and the Minimum Logit Chi-Square Estimator. Ann. Statist., vol. 8, no. 3 (1980), 488-505.